# SDR TWAA9908905

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99115057
- Condition: Cracked
- Location: Bs 83.55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND COCKPIT CENTER FRAME ANGLE 9911505-7 WAS CRACKED APPROXIMATELY 1.5 INCH IN RADIUS AT I/B END STA 83.55, X=10.00, Z=42, ON LT SIDE.  INSTALLED NEW FRAME PER ITEM 30 OF EMLR 69590.
